I was diagnosed with Pseudotumor Cerebri in 2002. I was allergic to Diamox and HCTZ (asthmatic response to the Sulfa) and as my pressures were borderline, no shunt was considered. I have been on Prednisone and Lasix since. Due to blood sugar problems and weight gain, have had to discontinue the Prednisone (under my doctor's supervision and advice). I take 80 mg of Lasix and 40 mg of Potassium now, but my doctor wants to start decreasing and I believe the PTC symptoms will worsen. My questions are: 1)Are there any other medications out there that do the same thing as the Diamox but would not be as likely to cause the allergy problem. Topamax has been mentioned and I was unable to find any information about allergy problems to the sulfa or how effective it is in treating PTC. 2) My back, arms, legs, hands and feet constantly ache. Is this related to the PTC. (I have been to a Rheumatologist who says I have no arthritis etc. that he would find and the Neurologist says no neuroloy.) Any information you could give would be greatly appreciated. Thanks for taking the time to help.